# SDR USAA2012012300011

- Difficulty date: January 8, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL BETWEEN FR66 TO FR68, S23L.  REPAIRED LOWER SILL BEAM BETWEEN FR66 TO FR68, S23L IAW EA 133984.
